On the Existence of Optimal Contract Mechanisms for Incomplete Information Principal-Agent Models
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 68 (1996)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Carlier, Guillaume & Dana, Rose-Anne, 2005. "Existence and monotonicity of solutions to moral hazard problems," Economics Papers from University Paris Dauphine 123456789/5371, Paris Dauphine University.
- Matthieu Neveu, 2002. "Optimum intérieur et financement efficient d'un bien public :une expérience," Post-Print halshs-00178479, HAL.
- Balder, Erik J., 2004. "An equilibrium existence result for games with incomplete information and indeterminate outcomes," Journal of Mathematical Economics, Elsevier, vol. 40(3-4), pages 297-320, June.
- David A. Miller, 2012.
"Robust Collusion with Private Information,"
Review of Economic Studies,
Oxford University Press, vol. 79(2), pages 778-811.
- David A. Miller, 2005. "The dynamic cost of ex post incentive compatibility in repeated games of private information," Game Theory and Information 0510002, EconWPA.
- Page Jr., Frank H., 1998.
"Existence of optimal auctions in general environments,"
Journal of Mathematical Economics,
Elsevier, vol. 29(4), pages 389-418, May.
- Page Jr., F.H., 1997. "Existence of Optimal Auctions in General Environments," Discussion Paper 1997-28, Tilburg University, Center for Economic Research.
- Che,Y.-K. & Kim,J., 2004. "Collusion-proof implementation of optimal mechanisms," Working papers 4, Wisconsin Madison - Social Systems.
- Carlier, G. & Dana, R.-A., 2005. "Existence and monotonicity of solutions to moral hazard problems," Journal of Mathematical Economics, Elsevier, vol. 41(7), pages 826-843, November.
If references are entirely missing, you can add them using this form.